# SDR GTIA021144

- Difficulty date: September 26, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD CARGO PIT STRINGER 30 CORRODED FROM FS 389-446, FORWARD CARGO FS 389-408 STRINGER 30 CORRODED.  FOUND FORWARD CARGO FS 427-446 STRINGER 30 CORRODED, FORWARD CARGO FS 408-427 STRINGER 30 CORRODED.  (M)
